On inverse permutation polynomials
We give an explicit formula of the inverse polynomial of a permutation polynomial of the form xr f (xs) over a finite field Fq where s | q - 1. This generalizes results in [A. Muratović-Ribić, A note on the coefficients of inverse polynomials, Finite Fields Appl. 13 (4) (2007) 977-980] where s = 1 or f = gfrac(q - 1, s) were considered respectively. We also apply our result to several interesting classes of permutation polynomials.
|Keywords||Finite fields, Generalized Lucas sequence, Inverse polynomials, Permutation polynomials|
|Journal||Finite Fields and their Applications|
Wang, Q. (2009). On inverse permutation polynomials. Finite Fields and their Applications, 15(2), 207–213. doi:10.1016/j.ffa.2008.12.003